# SDR REXA2019081401222

- Difficulty date: July 21, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 601R10932
- Condition: Gouged
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, O/B LUG FITTING HAS A SMALL GOUGE ON BRACKET APPX .300 X .300 X .010 DEEP.   REPAIRED AREA ON THE LT WING OTBD FLAP, OTBD LUG FITTING IAW REO 601R-57-21-3105 REV--.
